Accessibility navigation


Representation and weak convergence of stochastic integrals with fractional integrator processes

Hashimzade, N. and Davidson, J. (2009) Representation and weak convergence of stochastic integrals with fractional integrator processes. Econometric Theory, 25 (6). pp. 1589-1684. ISSN 1469-4360

Full text not archived in this repository.

To link to this article DOI: 10.1017/S0266466609990260


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19894
Additional Information:Special edition in honour of Paul Newbold
Publisher:Cambridge University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation